Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Bumps on anus, may be internal hemorrhoids, do not hurt or bleed. What do you think?

dear doctor i have had bumps in side my anus for about 4 years now and i did some reaserch and i beleve that it is Internal Hemorrhoids . i notice them 4 years a go but did not know what to do or what they were and they dont hurt dont bleed to only reason i know there there is when i go to the bath room and wipe my anus so i was woundering what you think they would be becuase they look like Internal Hemorrhoids but from what i read they dont usaly last 4 years.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your history is consistent with hemorrhoids. Whether they are external (piles) or internal have to be checked with an physical examination including anoscopy.

No reason to wait, just see a general surgeon and take appropriate treatment. Regular bowel movements, soft stool and high fibre diet are key management methods.

Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor